# SDR ASAA2023051543243

- Difficulty date: May 15, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 46,221 hours, 13,636 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Part number: 2042M67P02
- Part serial: LMDR4032
- Condition: Faulty
- Location: #1 Engine
- Part time: 482 hours, 146 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LOG PAGE 60591135 LONG TIME FAULT 76-11361. THE START LEVER SIGNALS DISAGREE. REQUIRES FAULT RECHECK WITHIN 50 FLIGHT HOURS. GROUNDED - YES. REPLACED #1 ENG EEC REF AMM 73-21-60.
